# SDR SWAA2017112818093

- Difficulty date: November 14, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV BULKHEAD LOWER GUSSET CRACKED AT BS 867, LBL 10.  R&R GUSSET IAW DWG.
